Result of search for papers related to "mp_arc 03-124".
Page 2. Papers 33 - 64 of 128 matching the query. Best matches first:
94-380 Pierce, R.D., Wayne, C.E.
On the validity of mean-field amplitude equations for counterpropagating wavetrains (232K, uuencoded, tar-compressed Postscript file) Nov 29, 94
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

95-14 Jorba A., Ramirez-Ros R., Villanueva J.
Effective Reducibility of Quasiperiodic Linear Equations close to Constant Coefficients (40K, LaTeX) Jan 19, 95
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

95-129 Vladimir V. Kisil, CINVESTAV del IPN (Mexico) and
Relativistic Quantization and Improved Equation for a Free Relativistic Particle (51K, LaTeX2e) Feb 27, 95
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

95-270 del Rio R., Jitomirskaya S., Last Y., Simon B.
Operators with singular continuous spectrum, IV. Hausdorff dimensions, rank one perturbations, and localization (112K, AMSTeX) Jun 14, 95
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

95-403 Timo Seppalainen
A Microscopic Model for the Burgers Equation and Longest Increasing Subsequences (127K, AMS-TeX) Sep 1, 95
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

96-42 Dell'Antonio G.F., Figari R., Teta A.
Statistics in Space Dimension Two (58K, TeX) Feb 17, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

96-49 D. del-Castillo-Negrete, J. M. Greene, P. Morrison
Renormalization and transition to chaos in area preserving non twist maps. (90K, Latex 2.0) Feb 23, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

96-223 C. Landim, S. Olla and H.-T. Yau
Some properties of the diffusion coefficient for asymmetric simple exclusion processes (276K, ps) May 22, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

96-253 H. Koch, R. de la Llave, C. Radin
Aubry-Mather theory for functions on lattices. (66K, Plain TeX) Jun 10, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

96-290 Motovilov A.K.
Removal of the resolvent-like energy dependence from interactions and invariant subspaces of a total Hamiltonian. 20 pages, RevTeX style, published version of the paper. Journal-ref: J. Math. Phys., 1995, vol. 36 (12), pp. 6647-6664 (87K, LaTeX) Jun 16, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

96-317 D. Noja, A. Posilicano
THE WAVE EQUATION WITH ONE POINT INTERACTION AND THE ( LINEARIZED ) CLASSICAL ELECTRODYNAMICS OF A POINT PARTICLE (258K, postscript) Jun 26, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

96-490 Gerald Teschl
Renormalized Oscillation Theory for Dirac Operators (36K, LaTeX2e) Oct 15, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

96-584 G. Gaeta
Poincare' renormalized forms (77K, plain TeX) Nov 22, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

97-144 Latushkin, Y., Montgomery-Smith S., Randolph, T.
Evolution semigroups and robust stability of evolution operators on Banach spaces (74K, LaTeX2e) Mar 24, 97
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

97-415 Bach V., Froehlich J., Sigal I.M.
Renormalization Group Analysis of Spectral Problems in Quantum Field Theory (974K, Postscript) Jul 24, 97
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

97-538 S. A. Fulling
Some Properties of Riesz Means and Spectral Expansions (104K, REVTeX) Oct 7, 97
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

97-585 V. Baladi, M. Degli Esposti, S. Isola,, E. Jarvenpaa, and A. Kupiainen
The spectrum of weakly coupled map lattices (482K, postscript) Nov 19, 97
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

97-589 Lev Kapitanski, Igor Rodnianski
Does a quantum particle know the time? (43K, AMSTeX) Nov 25, 97
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

98-26 Th. Gallay (Paris XI) and A. Mielke (Hannover)
Diffusive Mixing of Stable States in the Ginzburg-Landau Equation (168K, Postscript (gzipped and uuencoded)) Jan 23, 98
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

98-51 C. Chandre, M. Govin, H.R. Jauslin, H. Koch
Universality for the breakup of invariant tori in Hamiltonian flows (820K, REVTeX with embedded PS figures) Feb 6, 98
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

98-101 Valeri V. Dvoeglazov (EFUAZ)
Self/Anti-Self Charge Conjugate States for j=1/2 and j=1 (30K, ReVTeX) Feb 28, 98
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

98-451 G. Landi, F. Lizzi, R.J. Szabo
String Geometry and the Noncommutative Torus (122K, LATeX 2e) Jun 16, 98
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

98-739 G. Gaeta
Poincare' renormalized forms (221K, gzipped PS) Dec 3, 98
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

99-273 F. Gesztesy, C. K. R. T. Jones, Y. Latushkin, and M. Stanislavova
A Spectral Mapping Theorem and Invariant Manifolds for Nonlinear Schr\"odinger Equations (55K, LaTeX) Jul 16, 99
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

99-373 N. Chernov, C. Dettmann
The existence of Burnett coefficients in the periodic Lorentz gas (24K, LATeX) Oct 6, 99
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

99-374 F. Castella, L. Erdos, F. Frommlet, P. A. Markowich
Fokker-Planck equations as scaling limits of reversible quantum systems. (161K, Latex) Oct 6, 99
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

99-472 David Damanik
Gordon-type arguments in the spectral theory of one-dimensional quasicrystals (288K, postscript) Dec 7, 99
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

00-76 Sergej A. Choro\v savin
Hamiltonsche Bahnen ohne Zerspaltungseigenschaft. Die Loesung einer Aufgabe von M. G. Krein (36K, LaTeX 2.09, uuencoded) Feb 17, 00
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

00-221 Sergej A. Chorosavin ( sergius@pve.vsu.ru )
A Nonlinear Approximation of Operator Equation $V^{*}QV=Q$ : Nonspectral Decomposition of Nonnormal Operator and Theory of Stability (38K, LaTeX 2.09, uuencoded) May 11, 00
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

00-223 David Damanik and G\"unter Stolz
A generalization of Gordon's theorem and applications to quasiperiodic Schr\"odinger operators (24K, LaTeX) May 12, 00
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

00-233 Abel Klein, Andrew Koines, Maximilian Seifert
Generalized eigenfunctions for waves in inhomogeneous media (107K, Latex 2e) May 18, 00
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers


Next page
Previous page , back to 1st page
Return to mp_arc home page